Illinois, 2006

Hail and Damaging Winds in Illinois, April 2, 2006

April 2, 2006 · NWS ILX · 45 events in 28 counties and zones

37 thunderstorm wind, 8 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$190,000
Crop damage
None recorded
Events
45

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Apr 2, 12:35 PM CST, 4 hours earlier.

Area forecast discussion, Apr 2, 12:35 PM CST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
135 PM CDT SUN APR 2 2006

.DISCUSSION...FORECAST STARTS OUT ON THE ROCKY SIDE...WITH SEVERE
WEATHER LIKELY APPROACHING OR IMPACTING FORECAST AREA AT ISSUANCE
TIME. THEN...THINGS QUIET DOWN FOR THE REST OF THE SHORT TERM ONCE
THE WINDS DIE DOWN IN THE WAKE OF OUR STORM SYSTEM MONDAY EVENING.

12Z MODELS IN GOOD AGREEMENT OVER THE NEXT FEW DAYS...THOUGH THIS IS
NOT SURPRISING GIVEN THE BENIGN PATTERN ONCE TONIGHT/S SYSTEM
DEPARTS. GUIDANCE TEMPERATURES CLOSE/REASONABLE...SO WILL NOT STRAY
TOO FAR.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...

TONIGHT AND MONDAY...WILL NOT GET TOO MUCH INTO THE STORM/SEVERE
POTENTIAL AS THIS HAS BEEN DISCUSSED AT LENGTH IN PREVIOUS SHIFTS
AND THE EVENT IS (OR SHORTLY WILL BE) ONGOING. MAIN SEVERE THREAT
SHOULD END BY AROUND MIDNIGHT AS THE COLD FRONT PASSES INTO INDIANA.
WINDS WILL INCREASE AND BECOME FAIRLY STRONG TOWARD MORNING AS
SURFACE LOW PASSES TO OUR NORTH AND POST FRONTAL CAA/SUBSIDENCE IS
MAXIMIZED. A WIND ADVISORY MAY BE NEEDED FOR MONDAY...BUT WILL LEAVE
THIS TO MID SHIFT TO DECIDE/ISSUE. DO NOT WANT TO CONFUSE THE ISSUE
WHEN WE WILL LIKELY BE HAVING WATCH BOXES ISSUED THIS EVENING. WRAP
AROUND CLOUDS/MOISTURE SHOULD BE WITH US FOR GOOD PORTION OF
MONDAY...BUT THE MODELS ARE PRETTY QUICK TO SCOUR THE MOISTURE OUT
IN THE STRONG NORTHWEST FLOW. THE EVENTUAL CLOUD COVER FOR MONDAY
WILL HAVE AN IMPORTANT IMPACT ON TEMPERATURES.

MONDAY NIGHT THROUGH WEDNESDAY...UPPER/SURFACE RIDGING GRADUALLY
BUILD ACROSS THE REGION THROUGH THE REST OF THE PERIOD...ACCOMPANIED
BY BENIGN CONDITIONS AND MODERATING TEMPERATURES.

LONG TERM...THURSDAY THROUGH SUNDAY...MODEL/ENSEMBLE AGREEMENT
REMAINS DECENT IN THE LONG TERM. THE BIGGEST QUESTION REMAINS HOW
QUICKLY NEXT MAJOR WAVE/LOW IMPACT AND EVENTUALLY MOVE AWAY FROM
REGION. THE OVERALL TREND HAS BEEN SLOWER WITH THIS FEATURE...WITH A
FEW OF THE MODELS (MOST NOTABLY THE ECMWF AND CANADIAN) LOOKING
RATHER BLOCKY AND CONSIDERABLY SLOWER. CONFIDENCE IN THIS TREND HAS
INCREASED ENOUGH TO DROP MENTION OF PRECIPITATION FROM WEDNESDAY
NIGHT AND ADD IT TO FRIDAY. QUIET AND SEASONABLE WEATHER IS EXPECTED
IN THE WAKE OF THIS SYSTEM.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

BAK
Hazardous weather outlook, Apr 2, 10:15 AM CST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1115 AM CDT SUN APR 2 2006

ILZ027>031-036>038-040>043-047>053-031200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
CHRISTIAN-MACON-
1115 AM CDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A DEEPENING AREA OF LOW PRESSURE IS EXPECTED TO MOVE INTO EAST
CENTRAL IOWA BY LATE AFTERNOON...THE WARM FRONT WILL CONTINUE TO
SLOWLY PUSH NORTH ACROSS CENTRAL ILLINOIS. THUNDERSTORMS SHOULD
BECOME BETTER ORGANIZED ALONG THE MISSISSIPPI RIVER AFTER 300 PM
AND THEN TRACK EAST ACROSS CENTRAL AND EAST CENTRAL ILLINOIS INTO
EARLY EVENING. LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND A FEW
TORNADOES WILL BE POSSIBLE INTO THE EVENING HOURS. THE GREATEST
THREAT FOR TORNADOES WILL BE ALONG AND JUST NORTH OF THE WARM
FRONT LATER THIS AFTERNOON. PRESENT INDICATIONS ARE THAT THE WARM
FRONTAL BOUNDARY WILL BE LOCATED JUST NORTH OF A SPRINGFIELD TO
MATTOON LINE BY EARLY THIS AFTERNOON...AND THEN IS EXPECTED TO
PUSH NORTH OF OUR AREA BY EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT AS A STORM SYSTEM APPROACHES THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON...PRIMARILY IN
THE 300 PM TO 900 PM TIME RANGE. A CONFERENCE CALL HAS BEEN SCHEDULED
FOR EMERGENCY MANAGERS AND MEDIA TODAY AT 1230 PM.

ILZ044>046-054>057-061>063-066>068-071>073-031200-
PIATT-CHAMPAIGN-VERMILION-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1115 AM CDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A DEEPENING AREA OF LOW PRESSURE IS EXPECTED TO MOVE INTO EAST
CENTRAL IOWA BY LATE AFTERNOON...THE WARM FRONT WILL CONTINUE TO
SLOWLY PUSH NORTH ACROSS CENTRAL ILLINOIS. THUNDERSTORMS SHOULD
BECOME BETTER ORGANIZED ALONG THE MISSISSIPPI RIVER AFTER 300 PM
AND THEN TRACK EAST ACROSS CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS
INTO THE EVENING. LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND A
FEW TORNADOES WILL BE POSSIBLE. THE PRIMARY TIME FRAME FOR SEVERE
WEATHER WILL EXTEND FROM 400 PM THIS AFTERNOON UNTIL 10 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE IN THE WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT TIME FRAME AS LOW PRESSURE APPROACHES
THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON...PRIMARILY IN
THE 400 PM TO 10 PM TIME RANGE. A CONFERENCE CALL HAS BEEN
SCHEDULED FOR EMERGENCY MANAGERS AND MEDIA TODAY AT 1230 PM.

HJS

The radar

The Lincoln radar (KILX), 115 km away, was scanning. The volume nearest the first event began at 22:36 UTC.

Open the radar archive at this moment

Event by event

37 thunderstorm wind, 8 hail. Local standard time, as filed.

Thunderstorm Wind, Scott

When
April 2, 4:35 PM CST
Where
Scott County, 1 mi E of Naples
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.750, -90.583

Seven power poles snapped off at ground.

Hail, Morgan

When
April 2, 4:45 PM CST
Where
Morgan County, Jacksonville
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
39.733, -90.233

Thunderstorm Wind, Fulton

When
April 2, 4:45 PM CST
Where
Fulton County, Marietta
Measured
52 kt (60 mph) estimated gust
Reported by
OFFICIAL NWS OBS.
Coordinates
40.500, -90.383

Power lines blown down.

Thunderstorm Wind, Menard

When
April 2, 4:53 PM CST
Where
Menard County, 2 mi W of Tallula
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.933, -89.967

Thunderstorm Wind, Menard

When
April 2, 4:55 PM CST
Where
Menard County, Petersburg
Measured
60 kt (69 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.017, -89.850

Roof partially blown off building.

Thunderstorm Wind, Christian

When
April 2, 5:00 PM CST
Where
Christian County, Rosamond
Measured
56 kt (64 mph) measured gust
Reported by
TRAINED SPOTTER
Coordinates
39.383, -89.167

Roof damage to several homes. Grain silos blown over.

Thunderstorm Wind, Sangamon

When
April 2, 5:01 PM CST
Where
Sangamon County, 2 mi W of Springfield
Measured
52 kt (60 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
39.800, -89.683

Seven trees were broken off, damaging the roof of a house.

Thunderstorm Wind, Menard

When
April 2, 5:05 PM CST
Where
Menard County, Oakford
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.100, -89.967

Hail, Mason

When
April 2, 5:08 PM CST
Where
Mason County, 4 mi NNE of Havana
Measured
0.75 in hail
Reported by
OFFICIAL NWS OBS.
Coordinates
40.350, -90.033

Hail covered the ground.

Thunderstorm Wind, Shelby

When
April 2, 5:14 PM CST to 5:30 PM CST
Where
Shelby County, 3 mi S of Oconee
Measured
60 kt (69 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
39.233, -89.117

Widespread wind damage to trees, signs, machine sheds and outbuildings. No injuries were reported.

Thunderstorm Wind, Mason

When
April 2, 5:18 PM CST to 5:28 PM CST
Where
Mason County, 3 mi NW of Mason City
Measured
65 kt (75 mph) estimated gust
Reported by
NWS STORM SURVEY
Coordinates
40.233, -89.733

Numerous trees and large limbs blown down. Significant damage to several barns and outbuildings.

Hail, Tazewell

When
April 2, 5:20 PM CST
Where
Tazewell County, Pekin
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
40.567, -89.633

Thunderstorm Wind, Tazewell

When
April 2, 5:20 PM CST
Where
Tazewell County, Pekin
Measured
50 kt (58 mph) estimated gust
Reported by
OFFICIAL NWS OBS.
Coordinates
40.567, -89.633

Several tree limbs blown down. Siding blown off a house.

Thunderstorm Wind, Logan

When
April 2, 5:28 PM CST to 5:30 PM CST
Where
Logan County, San Jose
Measured
65 kt (75 mph) estimated gust
Reported by
NWS STORM SURVEY
Coordinates
40.300, -89.600

Significant tree and power line damage. A 50 foot antenna was blown down. A concrete silo was completely destroyed just north of town.

Thunderstorm Wind, Tazewell

When
April 2, 5:30 PM CST
Where
Tazewell County, Minier
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.433, -89.317

Power lines blown down.

Thunderstorm Wind, Effingham

When
April 2, 5:33 PM CST
Where
Effingham County, Altamont
Measured
55 kt (63 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.067, -88.750

Two small homes destroyed by trees falling on them.

Thunderstorm Wind, Macon

When
April 2, 5:35 PM CST
Where
Macon County, Warrensburg
Measured
65 kt (75 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.933, -89.067

Roof blown off a restaurant.

Thunderstorm Wind, Moultrie

When
April 2, 5:40 PM CST
Where
Moultrie County, 8 mi S of Sullivan
Measured
65 kt (75 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.483, -88.617

Trailer destroyed.

Hail, Macon

When
April 2, 5:40 PM CST
Where
Macon County, Decatur
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
39.850, -88.950

Thunderstorm Wind, Effingham

When
April 2, 5:40 PM CST
Where
Effingham County, Effingham
Measured
56 kt (64 mph) measured gust
Reported by
TRAINED SPOTTER
Coordinates
39.117, -88.533

Minor roof and siding damage.

Thunderstorm Wind, Shelby

When
April 2, 5:43 PM CST
Where
Shelby County, Sexson Corner
Measured
50 kt (58 mph) estimated gust
Reported by
OFFICIAL NWS OBS.
Coordinates
39.400, -88.517

Door ripped off a shed.

Thunderstorm Wind, Cumberland

When
April 2, 5:44 PM CST to 5:52 PM CST
Where
Cumberland County, Neoga
Measured
60 kt (69 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.317, -88.450

Trees and power lines blown down. Roof torn off part of a school in Neoga.

Thunderstorm Wind, Richland

When
April 2, 5:45 PM CST to 5:55 PM CST
Where
Richland County, Noble
Measured
60 kt (69 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
38.700, -88.217

Modular home shifted off its foundation and pole barn damaged in Noble. House lost its roof near Olney.

Thunderstorm Wind, Tazewell

When
April 2, 5:45 PM CST
Where
Tazewell County, Mackinaw
Measured
52 kt (60 mph) estimated gust
Reported by
OFFICIAL NWS OBS.
Coordinates
40.533, -89.350

Roof damage to a small building.

Thunderstorm Wind, Clay

When
April 2, 5:45 PM CST to 5:50 PM CST
Where
Clay County, Flora
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
38.667, -88.483

Few trees blown down. Grain bin damaged near Clay City.

Thunderstorm Wind, Coles

When
April 2, 5:50 PM CST
Where
Coles County, Mattoon
Measured
60 kt (69 mph) estimated gust
Reported by
OFFICIAL NWS OBS.
Coordinates
39.483, -88.367

Numerous trees and power poles blown down. Roof and siding damage to several homes. Machine shed destroyed and grain bins damaged 1 mile north of Mattoon.

Hail, Coles

When
April 2, 5:50 PM CST
Where
Coles County, Mattoon
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
39.483, -88.367

Thunderstorm Wind, Jasper

When
April 2, 5:53 PM CST to 6:00 PM CST
Where
Jasper County, Newton
Measured
65 kt (75 mph) estimated gust
Property damage
$70,000
Reported by
EMERGENCY MANAGER
Coordinates
38.983, -88.167

Roof damage reported to several homes and outbuildings in Newton. In addition, trailers flipped at a local dealership and numerous trees blown down. Machine shed destroyed and grain bins damaged near Ste. Marie.

Thunderstorm Wind, Piatt

When
April 2, 5:54 PM CST
Where
Piatt County, Bement
Measured
55 kt (63 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.917, -88.567

Ten power poles and numerous tree limbs blown down. Large outbuilding destroyed three miles west of town.

Thunderstorm Wind, Piatt

When
April 2, 5:55 PM CST
Where
Piatt County, 1 mi NW of Hammond
Measured
55 kt (63 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.817, -88.617

Power lines blown down.

Hail, McLean

When
April 2, 5:55 PM CST
Where
McLean County, Stanford
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
40.433, -89.233

Thunderstorm Wind, Douglas

When
April 2, 5:58 PM CST
Where
Douglas County, Garrett
Measured
60 kt (69 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.800, -88.417

Minor damage to a home and garage. Storage shed destroyed and machine shed roof damaged.

Thunderstorm Wind, McLean

When
April 2, 5:59 PM CST
Where
McLean County, Bloomington
Measured
55 kt (63 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.483, -88.983

Mobile homes destroyed on south side of town.

Thunderstorm Wind, Moultrie

When
April 2, 6:00 PM CST
Where
Moultrie County, 5 mi E of Williamsburg
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.717, -88.467

Farm buildings lost part of their roofs.

Thunderstorm Wind, Jasper

When
April 2, 6:01 PM CST
Where
Jasper County, 3 mi E of St Marie
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
38.933, -87.967

Tree blown down on a pickup truck. No injuries were reported.

Thunderstorm Wind, Champaign

When
April 2, 6:05 PM CST to 6:15 PM CST
Where
Champaign County, Mahomet
Measured
55 kt (63 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.200, -88.400

Numerous trees blown down. One tree fell on a house. Other minor damage occurred to roofing, siding and windows on several buildings. No injuries were reported.

Thunderstorm Wind, Lawrence

When
April 2, 6:05 PM CST to 6:15 PM CST
Where
Lawrence County, Helena
Measured
60 kt (69 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
38.617, -87.867

Widespread tree, power line, and outbuilding damage across the southern half of the county, from Sumner and Helena east to Lawrenceville and St Francisville. 40 homes sustained minor damage, with 5 homes receiving major damage. No injuries were reported.

Thunderstorm Wind, Crawford

When
April 2, 6:05 PM CST to 6:20 PM CST
Where
Crawford County, Oblong
Measured
56 kt (64 mph) estimated gust
Property damage
$120,000
Reported by
EMERGENCY MANAGER
Coordinates
39.000, -87.917

Two mile wide swath of damage between Oblong and Robinson. An airport hanger and four airplanes inside were destroyed at the Robinson Municipal Airport. Many trees, power poles and power lines blown down. A 24 foot trailer was blown over. No injuries were reported.

Thunderstorm Wind, Clark

When
April 2, 6:08 PM CST to 6:30 PM CST
Where
Clark County, Casey
Measured
73 kt (84 mph) measured gust
Reported by
EMERGENCY MANAGER
Coordinates
39.300, -87.983

Many out buildings were damage and a machine shed was destroyed. Widespread tree, power pole and power line damage was reported. No injuries were reported.

Thunderstorm Wind, Woodford

When
April 2, 6:10 PM CST
Where
Woodford County, 2 mi S of Roanoke
Measured
55 kt (63 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.767, -89.200

Hog barn damaged.

Thunderstorm Wind, Champaign

When
April 2, 6:11 PM CST to 6:25 PM CST
Where
Champaign County, Bondville
Measured
64 kt (74 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
40.117, -88.367

Numerous trees and power lines down. Siding torn off mobile homes. Roof blown off a car wash in Champaign. 74 MPH gust measured at University of Illinois Willard Airport ASOS in Savoy at 714 PM. No injuries were reported.

Hail, Champaign

When
April 2, 6:20 PM CST
Where
Champaign County, Sidney
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
40.017, -88.067

Thunderstorm Wind, Edgar

When
April 2, 6:25 PM CST to 6:40 PM CST
Where
Edgar County, 3 mi S of Paris
Measured
55 kt (63 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.567, -87.700

Two barns blown down as well as numerous trees and power lines. No injuries were reported.

Thunderstorm Wind, Vermilion

When
April 2, 6:30 PM CST to 6:45 PM CST
Where
Vermilion County, Muncie
Measured
60 kt (69 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
40.117, -87.850

Widespread tree, power pole and power line damage and minor home damage was reported. Part of the roof was blown off the Oakwood Jr High School and Muncie Baptist Church. Windows were blown out of several buildings in downtown Danville. A semi trailer truck was blown over on I-74. No injuries were reported.

Hail, McLean

When
April 2, 6:30 PM CST
Where
McLean County, Chenoa
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
40.733, -88.717

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2006Every state in 2006This day in weather historyWarnings in Illinois, April 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5499287, 5499288, 5499289, 5499290, 5499291, 5499292, 5499294, 5499293, 5499295, 5499675, 5499298, 5499296, 5499297, 5499299, 5499300, 5499301, 5499302, 5499303, 5499304, 5499671, 5499305, 5499376, 5499377, 5499378, 5499379, 5499380, 5499381, 5499382, 5499383, 5499384, 5499385, 5499386, 5499387, 5499388, 5499389, 5499390, 5499589, 5499590, 5499674, 5499391, and more.